MAUDE Adverse Event Report: CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS US. CORP ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Catalog Number 601814RMC
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the filter on a 6mm angioguard embolic capture guidewire (ecgw) system migrated during stent insertion.The filter was able to be captured and removed from the patient, and another unknown device was used as a replacement.There were no reported injuries to the patient.This was during a carotid artery stenting (cas) procedure.The target vessel was the carotid artery, with mild calcification, mild tortuosity, 80% stenosis, and no chronic total occlusion.It was reported that the filter was sized larger than the vessel as instructed in the ifu; however, the target vessel diameter was 8 mm.The device was prepared in accordance with the instructions for use (ifu).There were no visible signs of device/package damage prior to use.The physician achieved certification on the use of angioguard.There was no resistance or friction between the stent delivery system and the angioguard guidewire that caused filter migration during insertion, and there was no indication that either the angioguard guidewire or the filter was separated.Additional details were requested but were not provided.The device will be returned for evaluation.Addendum: product evaluation revealed the filter basket is kinked.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the filter on a 6mm angioguard embolic capture guidewire (ecgw) system migrated during stent insertion.The filter was able to be captured and removed from the patient, and another unknown device was used as a replacement.There were no reported injuries to the patient.This was during a carotid artery stenting (cas) procedure.The target vessel was the carotid artery, with mild calcification, mild tortuosity, 80% stenosis, and no chronic total occlusion.It was reported that the filter was sized larger than the vessel as instructed in the ifu; however, the target vessel diameter was 8 mm.The device was prepared in accordance with the instructions for use (ifu).There were no visible signs of device/package damage prior to use.The physician achieved certification on the use of angioguard.There was no resistance or friction between the stent delivery system and the angioguard guidewire that caused filter migration during insertion, and there was no indication that either the angioguard guidewire or the filter was separated.Additional details were requested but were not provided.A non-sterile 6mm basket, medium support, angioguard rx for us carotid was received inside a clear plastic bag, and the device was unpacked for visual evaluation.The returned components were the delivery sheath and the ecgw system, which were not inserted into the delivery sheath; the rest of the components were not returned for analysis.The filter basket was deployed/expanded.The guidewire was kinked on the proximal end, the distal tip of the ecgw system was kinked, and the filter basket was kinked.No other outstanding details were observed on the returned part.The filter basket was inspected using a vision system, and the filter basket struts presented in a kinked condition.No damage was observed on the membrane walls.The kinked condition on the distal tip of the ecgw system was confirmed.The reported filter migration could not be confirmed based on the product evaluation.The angioguard rx filter basket is integrated with the guidewire, and product evaluation did not identify guidewire separation, filter basket separation, or other evidence of detachment.Product evaluation identified the malfunction ¿filter basket ¿ kinked/bent¿; however, there were no visible signs of device or package damage prior to use.Additionally, use-related factors cannot be excluded, as the reported 6.0 mm filter basket was used in a vessel reported to be 8 mm, which would not be consistent with the ifu sizing recommendations if the 8 mm measurement corresponds to the filter basket placement site.The ifu sizing table recommends a 6.0 mm filter basket for vessels ¿4.5 mm < vessel < 5.5 mm¿ and an 8.0 mm filter basket for vessels ¿6.5 mm < vessel < 7.5 mm,¿ and the ifu states that after deployment, ¿the marker bands on the filter basket struts should be fully apposed to the vessel wall.¿ the ifu also cautions that ¿care during diagnostic or interventional device exchanges must be practiced to minimize movement of the guidewire/filter basket.¿ therefore, inadequate filter basket apposition and/or guidewire/filter movement during stent insertion may have contributed to the reported filter movement and the kinked condition observed during product evaluation; however, based on the available information, the timing and cause of the kinked condition could not be determined.Based on the product evaluation and available information, there is no evidence to suggest the reported event is related to the design or manufacturing process; therefore, no actions will be taken at this time.

Brand Name
ANGIOGUARD RX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
340 lake hazeltine drive
chaska, minnesota 55318
7863138372
MDR Report Key25164309
Report Number1016427-2026-00034
Device Sequence Number18772704
Product Code NTE
UDI-Device Identifier10705032056748
UDI-Public(01)10705032056748(17)270630(10)35273219
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601814RMC
Device Lot Number35273219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown